# SDR JGVR20250317002

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 AREAS OF CORROSION FROM LH LOWER WING SKIN TRAILING EDGE JUST INBD OF FLAP ISLAND, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS BY CLEANING, TREATING AND PRIMING IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
